I also had bad dreams while taking Zocor, along with other side effects, severe itching being the worst. I changed to Lipitor, and feel much better, though this could be because I went down from 20mg to 10mg.
DH experienced bad dreams with Lipitor...so you can see that where something works for one person, it may not be right for another. Yes, tell you doc about this and seek a different medication or a different dose.
btw, once DH stopped taking Lipitor, his bad dreams stopped.
Last edited by jimmielegs; 02-28-2007 at 03:33 PM.
Husband having bad dreams (may be related to zocor), any ideas???
I was on Zocor for a number of years, and yes, did suffer from very vivid dreams. Went off it to Lipitor, and after a number of years, developed very strong flu like symptoms. I was switched back to Vytori, which contains Zocor, and bad dreams are back. Very unsettling side effect. Your husband may have to switch to another agent. Based on everything I've seen, all the drugs seem to work equally well, it's a matter of finding the one that works, with minimal side effects.